Stochastic Semigroups and Coagulation Equations

Authors

  • M. Lachowicz

Abstract

A general class of bilinear systems of discrete or continuous coagulation equations is considered. It is shown that their solutions can be approximated by the solutions of appropriate stochastic systems describing the coagulation process in terms of stochastic semigroups.

Published

25.06.2005

Issue

Section

Research articles

How to Cite

Lachowicz, M. “Stochastic Semigroups and Coagulation Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 6, June 2005, pp. 770–777, https://umj.imath.kiev.ua/index.php/umj/article/view/3643.